# SDR DALA2024101810205

- Difficulty date: October 17, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 85,824 hours, 39,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 661 OVERHEAD EMERGENCY LIGHT AT 5AB. CORRECTIVE ACTION: INSTALLED EMERGENCY LIGHT CHARGER PER 757 AMM 33-55. OPS CHECKED GOOD. (6443724)
